T Nation

Does Exercise/Extreme Work "Eat Up" Testosterone Injection?

I’m curious to know. Does increased excersise or extreme work metabolise your injection faster than lounging around or working inside?

Seems like recently my injections are not lasting as long with the increase in work outside in the heat coupled with my increase in my excersise intensity. I’m curious to know if I’m burning through it faster and need to up the day I inject to EOD to cope.

Thanks

Chris

It sounds like you hormones are out of balance, when estrogen is low or elevated it can make TRT seem like it’s not working anymore.

We really need labs to determine what’s going on.

I’ve had a lot of labs done recently and everything was the same as it’s been for the last year and a half with respect to the test. I was doing fine for a long time. The numbers came back with the same dosage a lot less. I increased my test wchich lead me to increase my blocker as well.

Just seems numbers wise I’m metabolising it at a much faster rate.

I increased my excersise but work has also increased dramatically. Which lead me to wonder if that would cause me to metabolise the cypionate at and increased rate.

We really need to see labs, it’s pure guesswork without them. Show the last year worth of labs can show a lot, for all I know your labs may be missing some important tests and I won’t be able to determine that unless they are posted.

Testosterone could be the same, what about thyroid? Starvation diets can raise RT3 which is like applying the brakes physically. Most doctors fail to order the proper tests.

10-4. I’ll see what they have loaded to the patient portal.

I have believed this in the past. Now I don’t.

I am now 56 and have been on TRT only for nearly 6 years. TRT has enabled me to continue to be very active… skiing, mtn biking, hiking, lifting and swimming. Substantial efforts as well.
I inject weekly and would often feel very rundown on injection days and the day after… especially if my activity level was high. Felt like I was just out of T. I was injecting 180mg weekly and keeping my blood levels above 1000. After high activity, I felt worse, but the tests did not reflect how I felt. I did try more frequent dosing, but that did not improve my situation.

I also tried lower doses and that didn’t help either. I endured this situation for 4.5 years.

What really changed happened by accident. I am also low thyroid and take Synthroid. Was never really diagnosed other than high TSH. My reading here convinced me to poke around my thyroid issues and I decided to start taking iodine and selenium supplements. I took 31mg of potassium iodine every day for 2 months to load up the thyroid and then cut back to once a week. I also stopped my Synthroid to see how my thyroid responded.

Well, that experiment failed miserably. My TSH skyrocketed and I had to start taking the Synthroid again. But, I noticed my injection day fatigue was gone. I cut my T dose to 100mg weekly and still did not have the fatigue. I did have low estradiol, so I upped my T to 140mg weekly. Been at this level since January and feel I have finally found the TRT sweet spot.

I’ve heard some very experience guys who have been on TRT for decades tell me too much testosterone can work against you by throwing other hormones out of balance (lipids), I’m not just talking about estrogen.

I believe injection frequency and dosing properly is key for a lot of guys, matching your bodies biorhythm or the peaking more or less often at the right dosages causes genes to activate and you to get a positive response.

Everyone has their own range where their bodies operate optimally, go above or below that optimal range and your won’t feel well. I think it’s great you found your sweet spot, I think some people are lucky to find it. It makes you wonder how many others out there are hovering too high above their sweet spot.

It took me a year to find out my body doesn’t like it above 600 ng/dL, lots of acne and oily skin. I seem to be very sensitive to androgens, once I started injecting EOD it was like I just started TRT for the first time. My response to TRT skyrocketed on an EOD protocol with as little as 16mg EOD, that’s a tiny dosage for such a large reaction.

Yes. If I’m over 650 I feel entirely too anxious. It drives my estradiol up and forces me to up my blocker.

It just seems like since I’ve restarted my workouts and it got really hot outside with work I’m burning through it faster… using up what I inject at a faster rate. I have bloodwork this Saturday coming up will tell me where I am. I could not log in and locate the past bloodwork as the websites are moving servers and my results are unavailable.

Elevated estrogen can make it seem like TRT isn’t working, it can ruin the good feeling you get on TRT if too high for you.

A post was split to a new topic: Low T Symptoms After Training, Increase Dose